# SDR SWAA2022021604890

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO DOOR SUB THRESHOLD WEB STA442-480; RBL29; WL156 / REMOVED CORROSION ON SUB THERSHOLD WEB DAMAGE FOUND TO BE OUT OF LIMITS DUE TO PROX. OF FASTENER HOLE .3' X 2'. LOCATED; DRILLED AND INSTALLED NEW SUB THERSHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG 143A8330.
